# SDR 07FDEA03156

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT FOUND 01 EACH LOWER FASTENER HOLE ON THE   LONGERON WITH CRACK INDICATION LOCATED NEAR THE LEFT NOSE LANDING GEAR   TRUNNION FITTING, APPROX TOTAL LENGTH OF 1/2 INCH LENGTH.  09-12-07   COMPLIED WITH FEDEX E.A. 1-5310-115173,  REPAIR AND SRM 51-31-01 VOL.II. CLASSIFIED AS A MAJOR REPAIR AS PER FEDEX  GMM 6-2-100.
